# SDR 2008UALA03442

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 56,653 hours, 16,555 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT TO LOWER FUSELAGE AT STA 1720 JUST BELOW EMPENNAGE ACCESS DOOR.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGE.  INSTALLED DOUBLER REPAIR.
